LifeGivingStore.comRed Light Therapy - Hydrogen Water Generators - Cascara Sagrada - Vitamins, Minerals & Amino Acid Supplements - Cocoa Products - Handcrafted Soaps - Shampoo & Body Bars - Shaving Supplies - Laboratory & Research Chemicals Organs & Glands - Negative Ion Generators
Discussion in 'iLoveSugar' started by iLoveSugar, Oct 28, 2013.
Has anyone needed more than 4mcg at a time before feeling anything?
I've had and still do.
Yes, much more.
Tonight was my first night venturing up to 10mcg at a time. Felt a few heartskips at first, but still a low HR and low temp.
Whenever I increase my dose, I usually feel a bit warmer, higher heart-rate etc. If it continues, it's probably too high. It's very individual.
I seem to get dizzy whenever I get up to 10, etc. I don't get hyper symptoms though...
Could you share more with me? Like what amounts were needed? I know we're all individual, but it's still nice to know that some people needed this amount vs others needing this amount.
What do you mean by dizzy. T3 increases dopamine. A lot of people do not understand how dopamine feels. I have taken bromocripitine and lisuride so I have felt the dopamine surge before.
Can take 30mg in one shot and not feel anything. Its individual indeed...
So if I don't feel better on 12, keep upping?
25mg of T3 is generally the most I need to take at one time. I accidentally took 4 grains of NDT (36mcg T4/9mcg T3 x4) very close to each other once and felt super sh*t. Very anxious, rapid heart-rate etc. I haven't read much from John C. Lowe, but according to him, people with fibromyalgia sometimes need to take massive amounts of T3 to find relief. I was talking to a lady on a thyroid FB group recently who was taking 150mcg of T3 per day, in one go! without side effects. I don't recommend that, just giving example of what people sometimes need to do. But in saying that, I find taking too much NDT, whether the be one grain too many, or a half-grain, makes me really tired. And it changes a lot, I am changing doses. It's a total pain in the A.
That's the problem. I still feel like crap, but don't know if it's too much or too little. Been severely tired as well.
Well, I'm not sure what the answer is but when that happens to me I just keep taking more. For instance, I'll take 1/6tablet, then an hour later 1/6, and an hour later another 1/6 until my temp is right. I usually try to combine it with deep breathing or eating something also though when I'm having trouble raising my temp.
Here are some forum members quotes about t3 from about a year ago.It seems it takes a lot of experimenting. I am not sure what t3 Peatarian was taking. She is in Germany so it might not be cynomel. "Peatarian wrote- I don't think the problem is the amount of thyroid I use but the amount of T3 in the supplement. If I could just get potent T3 pills (Ray Peat suggests nibbling on ONE T3 pill throughout the day; I have used 12 without any effect). I am trying to get my thyroid running on coconut oil, lots of salt (3 table spoons a day) and sugar, Coca-Cola (hardly ever mentioned in the forum but so very important for the Peat-diet), milk and coffee." "Kiran wrote- Have you tried taking 5mcg every so often? At one point I was taking 5mcg every half hour ... Are you eating adequate protein with that? Plus you might try large doses of T3 to reduce "thyroid resistance" via RT3. http://health.groups.yahoo.com/group/RT3_T3/" "Peatarian wrote- Yes, I have used thyroid and still use it but I don't feel like I can add very useful information. It's the one thing I am still struggling with. I know how too much t4 feels and how to little t3 feels and how it feels when you want to use t3 pills but they are so impotent they can't raise your body temperature at all. I am still experimenting with thyroid. My TSH is close to zero as Ray Peat suggests but I am constantly adjusting. Every time I have found something that works some variable changes. The days get shorter, I have more stress or there is no more ripe fruit for my diet. Sorry I can't be helpful about this."
Separate names with a comma.